Alert archive / Maine / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 3, 2009, 7:27 PM EDT for Franklin County, Oxford County, Somerset County, Maine. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2009, 7:27 PM EDT (23:27 UTC)
- Expired
- Jul 3, 2009, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME
The radar
The Portland,ME radar (KGYX), 112 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 10:00 PM EDT | FLASH FLOOD | 17 S Oquossoc, ME | LAW ENFORCEMENT REPORTS OVERFLOWING OF BEAVER POND IN OXFORD COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KGYX 032327
FFWGYX
MEC007-017-025-040230-
/O.NEW.KGYX.FF.W.0009.090703T2327Z-090704T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
727 PM EDT FRI JUL 3 2009
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OXFORD COUNTY IN WESTERN MAINE...
WESTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...
CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...
* UNTIL 1030 PM EDT
* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
KINGFIELD TO 14 MILES SOUTH OF GRAFTON NOTCH STATE PARK...OR ALONG
A LINE EXTENDING FROM 18 MILES NORTH OF FARMINGTON TO 9 MILES WEST
OF BETHEL...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PHILLIPS...SOUTH ARM...RANGELEY...BETHEL...KINGFIELD...AND EUSTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4489 7002 4427 7100 4450 7103 4480 7104
4530 7062 4547 7032
$$
131 follow-up statement
000
WGUS71 KGYX 040112
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
912 PM EDT FRI JUL 3 2009
MEC007-017-025-040230-
/O.CON.KGYX.FF.W.0009.000000T0000Z-090704T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OXFORD ME-SOMERSET ME-FRANKLIN ME-
912 PM EDT FRI JUL 3 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
CENTRAL FRANKLIN...WEST CENTRAL SOMERSET AND NORTHERN OXFORD
COUNTIES...
AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE RAIN OVER THE WARNED COUNTIES. ALTHOUGH THE
HEAVIEST RAIN HAS ENDED...RESIDUAL FLOODING FROM PREVIOUS RAINS WILL
CONTINUE THROUGH THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4489 7002 4427 7100 4450 7103 4480 7104
4530 7062 4547 7032
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:29 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jul 3, 2:29 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 229 PM EDT FRI JUL 3 2009 .SYNOPSIS... LOW PRESSURE WILL MOVE DOWN THE ST LAWRENCE RIVER VALLEY AS A TRAILING COLD FRONT MOVES SLOWLY ACROSS NEW ENGLAND TONIGHT AND SATURDAY. A BRIEF BREAK IN THE COOL WET WEATHER IS EXPECTED THIS WEEKEND. ANOTHER UPPER TROUGH WILL BRING A BIT COOLER AND UNSETTLED WEATHER TO THE AREA MONDAY THROUGH WEDNESDAY. HIGH PRESSURE IS FORECAST TO BUILD TO THE SOUTH OF THE AREA THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... THE H5 CUTOFF/UPR LVL TROF WILL OPEN UP AND LIFT NE TNGT. AN ASSOCIATED SFC LOW WILL BEGIN TO MOVE DOWN THE ST LAWRENCE RIVER VALLEY AS A TRAILING CD FNT MOVES E INTO NEW ENGLAND. AT THIS TIME THERE ARE SHRA AND TSTMS POPPING UP OVER PORTIONS OF THE FCST AREA ...MAINLY OVER THE MT ZONES WHILE A LARGER AREA OF MORE WIDESPREAD SHRA AND SOME TSTMS ARE MOVING ACROSS PORTIONS OF SRN CANADA INTO NY AND VT ASSOCIATED WITH THE UPR LVL SYSTEM. THIS ACTIVITY SHOULD WEAKEN BUT STILL BRING SOME SHRA AND PSBL ISOLD TO MAYBE SCT TSTMS TO THE FCST AREA TNGT. ALSO WILL HAVE TO DEAL WITH AREAS OF DENSE F FORMING SINCE GROUND IS SO WET AND WINDS WILL BE FAIRLY LGT THRU MUCH OF THE NGT. WINDS MAY TRY TO PICK UP TOWARD DAYBREAK AND THAT MAY HELP LIFT THE F. GENERALLY USED THE GFS40 AND A BLEND OF THE MAV AND MET MOS GUIDANCE. && .SHORT TERM /SATURDAY/... THE H5 CUTOFF/TROF CONT TO OPEN UP AND LIFT NE ON SATURDAY. THE SFC LOW MOVES DOWN THE ST LAWRENCE WHILE A TRAILING CD FNT MOVES SLOWLY E ACROSS THE REGION. THIS MAY CAUSE A FEW SHRA AND PSBL TSTMS ACROSS THE FCST AREA. SHOULD SEE SOME SUNSHINE ALLOWING FOR TEMPS TO BE A LITTLE WARMER THAN TDA. WINDS TURN TO THE W AND MAY BECOME A LITTLE GUSTY TO HELP KEEP OUT MARINE INFLUENCE ON TEMPS AND CUT DOWN ON POTENTIAL FOR ANY OCEAN STRATUS TO MOVE INLAND. GENERALLY USED THE GFS40 AND A BLEND OF THE MAV AND MET MOS GUIDANCE. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... WHILE MODEL DIFFERENCES PERSIST...IT WOULD APPEAR SOME SHORT TERM RELIEF WILL OCCUR THIS PERIOD AS THE UPPER TROUGH LIFTS OUT TO OUR NORTH AND EAST BY THE SECOND HALF OF THE WEEKEND COUPLED WITH AN OFFSHORE FLOW. HOWEVER...ITS QUICKLY REPLACED BY ANOTHER TROUGH AS WE HEAD INTO THE UPCOMING WEEK. A COMPROMISE OF THE GFS/ECMWF KEEPS THE NEW TROUGH OVER NEW ENGLAND THROUGH MIDWEEK BEFORE THE TROUGH LIFTS INTO THE MARITIMES AND IS REPLACED BY A RIDGE. IN THE DAILIES...A SEASONABLE DAY SUNDAY WITH ANY SHOWER ACTIVITY LIMITED TO THE MOUNTAINS . TURNING COOLER AND UNSETTLED MONDAY THROUGH WEDNESDAY AS THE UPPER TROUGH MAKES A RETURN. DRIER AND MILDER THURSDAY AND FRIDAY AS HIGH PRESSURE BUILDS TO OUR SOUTH. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SHORT TERM /THROUGH SATURDAY/...LOW PRES MOVES DOWN THE ST LAWRENCE AND A TRAILING CD FNT MOVES THRU THE REGION TNGT AND SATURDAY. THUS SOME SHRA AND PSBL TSTMS CAN BE EXPECTED BUT ALSO AREAS OF DENSE F LIKELY TO FORM TNGT. WINDS MAY PICK UP TOWARD MORNING TO HELP LIFT THE F...SO CONFIDENCE NOT EXTREMELY HIGH ON HOW MUCH F FORMS TNGT...BUT WITH GROUND SO WET AND WINDS DROPPING OFF FOR AWHILE EXPECT AT LEAST A PERIOD OF LIFR CONDITIONS AT MOST IF NOT ALL TAF SITES TNGT. CONDITIONS IMPROVE ON SATURDAY... ESPECIALLY WITH WINDS SHIFTING TO THE W AND BECOME SOMEWHAT GUSTY. STILL THE CHC OF SHRA AND PSBL TSTMS. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...BRIEF MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. && .MARINE... SHORT TERM /THROUGH SATURDAY/...WINDS AND SEAS WILL STAY BLO SCA LEVELS THRU THE SHORT TERM. LOW PRES MOVES DOWN THE ST LAWRENCE WITH A TRAILING CD FNT MOVING SLOWLY E INTO THE REGION TNGT AND ACROSS THE WATERS ON SATURDAY. WINDS MAY PICK UP A BIT WITH THIS SYSTEM BUT NOT EXPECTED TO REACH SCA LEVELS. AREAS OF DENSE F WILL CONT THRU THE NGT BUT THE CD FNT AND WINDS PICKING UP AND SHIFTING TO A MORE W DIRECTION SHOULD HELP MOVE OUT LOW CLOUDS AND F ON SATURDAY. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...WIND AND SEAS EXPECTED TO REMAIN BELOW SCA VALUES. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 3, 2:57 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 257 PM EDT FRI JUL 3 2009 MEZ007>009-012>014-018>028-NHZ001>010-013-014-041900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 257 PM EDT FRI JUL 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO FLOOD WARNINGS/WATCHES IN EFFECT AT THIS TIME...BUT DUE TO RECENT WET CONDITIONS...NEED TO KEEP AN EYE ON RIVERS/STREAMS THROUGH TONIGHT. ANY SLOW MOVING THUNDERSTORMS COULD NECESSITATE ADVISORIES/POSSIBLE WARNINGS. WHERE THE STRONGEST HEATING IS EXPECTED...OVER NEW HAMPSHIRE AND INTERIOR SOUTHWEST MAINE...A FEW THUNDERSTORMS COULD PRODUCE HAIL AND GUSTY SURFACE WINDS IN ADDITION TO LOCALLY HEAVY RAINFALL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-041900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 257 PM EDT FRI JUL 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 3, 6:02 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 602 PM EDT FRI JUL 3 2009 NHZ005-006-032245- SOUTHERN CARROLL-SOUTHERN GRAFTON- 602 PM EDT FRI JUL 3 2009 ...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY AND CARROLL COUNTY THROUGH 645 PM EDT... AT 602 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER GRAFTON COUNTY...OR ABOUT 3 MILES NORTHEAST OF PLYMOUTH...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. 13
Local storm report, Jul 3, 6:04 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT FRI JUL 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL KITTERY POINT 43.08N 70.70W
07/03/2009 E0.25 INCH YORK ME PUBLIC
PUBLIC REPORTS PEA SIZE HAIL IN KITTERY POINT.
&&
DAGSpecial weather statement, Jul 3, 6:05 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 605 PM EDT FRI JUL 3 2009 NHZ003-005-006-032300- NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN GRAFTON- 605 PM EDT FRI JUL 3 2009 ...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY AND CARROLL COUNTY THROUGH 700 PM EDT... AT 606 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF LINCOLN TO 3 MILES NORTHEAST OF PLYMOUTH... MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND NORTH WOODSTOCK...LOST RIVER...FRANCONIA NOTCH STATE PARK...WOODSTOCK...THORNTON...PLYMOUTH...ELLSWORTH... LINCOLN AND HOLDERNESS THROUGH 700 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. MARINE
Local storm report, Jul 3, 6:06 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
606 PM EDT FRI JUL 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL PORTSMOUTH 43.07N 70.76W
07/03/2009 E0.50 INCH ROCKINGHAM NH PUBLIC
PUBLIC REPORTED HALF INCH HAIL IN PORTSMOUTH.
&&
DAGSpecial weather statement, Jul 3, 6:09 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 609 PM EDT FRI JUL 3 2009 MEZ007-008-012-NHZ001-002-032300- NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-SOUTHERN OXFORD- 609 PM EDT FRI JUL 3 2009 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...FRANKLIN COUNTY AND COOS COUNTY THROUGH 700 PM EDT... AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF GRAFTON NOTCH STATE PARK...OR ABOUT 12 MILES NORTHEAST OF BERLIN...MOVING EAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED NEAR GRAFTON NOTCH...UPTON...AND SOUTH ARM. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...UPTON...GRAFTON NOTCH STATE PARK...MIDDLE DAM...NEWRY...SOUTH ARM...ROXBURY...HANOVER...BYRON AND ANDOVER THROUGH 700 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. 13
Special weather statement, Jul 3, 6:59 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 659 PM EDT FRI JUL 3 2009 MEZ007-008-032345- NORTHERN FRANKLIN-NORTHERN OXFORD- 659 PM EDT FRI JUL 3 2009 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 745 PM EDT... AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF MADRID TO 6 MILES SOUTHWEST OF BYRON...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MADRID...BYRON...SALEM...ROXBURY AND PHILLIPS THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 13
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:17 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Franklin, Kennebec, Lincoln, Oxford, Sagadahoc and 1 more | 3 hr |
| Jul 2, 10:51 PM EDT | Areal Flood Advisory | GYX | Knox, Waldo | 3 hr |
| Jul 2, 11:44 PM EDT | Flash Flood Warning | GYX | Lincoln | 3 hr |
| Jul 3, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 55 min |
| Jul 3, 6:29 PM EDT | Severe Thunderstorm Warning | GYX | Oxford | 61 min |
Nearby
Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.